# SDR DJFA2006228

- Difficulty date: April 9, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N728TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258364
- Aircraft time: 8,183 hours, 4,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 258FN1472
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT A CRACK WAS DISCOVERED IN THE CO-PILOTS OUTBOARD SEAT RAIL WHEN THE SEAT WAS REMOVED FOR REPLACEMENT.  A NEW SEAT RAIL WAS INSTALLED IN ACCORDANCE WITH THE HAWKER STRUCTURAL REPAIR MANUAL.
